# SDR Z5FA201304040001

- Difficulty date: March 30, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N622CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800124
- Aircraft time: 5,717 hours, 3,607 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 69150308
- Condition: Defective
- Location: Cabin Air
- Part time: 5,717 hours, 3,607 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE RED CAS MESSAGE ACTIVATED DURING CRUISE FLIGHT.  CREW OBSERVED TEMP CONTROLLER WAS MALFUNCTIONING AND CABIN ALTITUDE WAS RISING QUICKLY.  AN ODD SURGE IN CABIN PRESSURIZATION WHEN THRUST APPLIED WAS NOTED DURING TAKEOFF.  ALL SYSTEMS APPEARED TO OPERATE NORMALLY PRIOR TO MALFUNCTION.  CREW COMPLIED WITH REQUIRED EMERGENCY ACTION ITEMS AND DIVERTED.  LANDING WAS UNEVENTFUL.  FOUND THE CABIN AIR SUPPLY DUCT IN THE TAIL CONE TO BE DEFECTIVE.  THE DUCT ASSY WAS R & R, THE PASSENGER OXYGEN MASKS WERE STOWED AND A SUCCESSFUL SYS, OPS CHECK WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
